# SDR ASAA1159449

- Difficulty date: April 11, 2011
- Submitted: April 15, 2011
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 752 hours, 233 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 3989083
- Part serial: 1755
- Condition: Failed
- Location: Rt  A/C Pack
- Part time: 56,000 hours, 30,317 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT PACK LIGHT ILLUMINATES ON RECALL.  BITE TEST ON NR 2 TEMP CONTROLLER SHOWS TCV FAIL.  REPLACED RT TEMPERATURE CONTROL VALVE.  OPS CHECKED NORMAL REF AMM 21-51-10.  LEAK CHECKED GOOD.
